Alert archive / Florida / Red Flag Warnings in 2013

Red Flag Warning 7, NWS Tallahassee, FL

February 2, 201316 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Feb 2, 2013, 1:52 PM CST for 16 counties in Florida. It took effect at Feb 3, 2013, 12:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 2, 2013, 1:52 PM CST (19:52 UTC)
In effect from
Feb 3, 2013, 12:00 PM CST
Expired
Feb 3, 2013, 6:00 PM CST
In force
6 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.9 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2013-02-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2013-02-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -89 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2360 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-89 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

078 
WWUS82 KTAE 021952
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
252 PM EST SAT FEB 2 2013

...A RED FLAG WARNING CONTINUES IN EFFECT FROM UNTIL 5 PM CST 
THIS AFTERNOON FOR ALL OF SOUTHEAST ALABAMA DUE TO LONG DURATIONS 
OF RELATIVE HUMIDITY BELOW 25 PERCENT...

...A RED FLAG WARNING CONTINUES IN EFFECT UNTIL 7 PM EST /6 PM CST/ 
THIS EVENING FOR LEON AND WAKULLA COUNTIES IN THE FLORIDA BIG BEND 
AND FOR WASHINGTON AND BAY COUNTIES IN THE FLORIDA PANHANDLE DUE TO 
LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT AND ERCS OF 35 
OR HIGHER...

...A RED FLAG WARNING IS NOW IN EFFECT FROM SUNDAY AFTERNOON 
THROUGH SUNDAY EVENING FOR ALL OF THE FLORIDA BIG BEND AND 
PANHANDLE...EXCEPT THE COASTAL STRIP DUE TO CRITICALLY LOW RELATIVE 
HUMIDITY ALONG WITH DISPERSIONS OF 75 OR GREATER.

.RED FLAG CONDITIONS ARE ONGOING ACROSS THE SOUTHEAST CORNER OF
ALABAMA AND PORTIONS OF NORTH FLORIDA THIS SATURDAY AFTERNOON. FOR
SUNDAY...WE HAVE UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG
WARNING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND EXCEPT FOR
THE COASTAL STRIP.

FLZ112-127-030000-
/O.CAN.KTAE.FW.A.0005.130203T1800Z-130204T0000Z/
/O.CON.KTAE.FW.W.0006.000000T0000Z-130203T0000Z/
COASTAL BAY-COASTAL WAKULLA-
252 PM EST SAT FEB 2 2013 /152 PM CST SAT FEB 2 2013/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING...

...FIRE WEATHER WATCH IS CANCELLED FOR SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING.

* WIND: SOUTHWEST AROUND 5 MPH THIS AFTERNOON.

* HUMIDITY: MINIMUM VALUES 23 TO 29 PERCENT.

* ERC VALUES: AROUND 35 TO 38.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ108-114-115-118-128-134-022100-
/O.CAN.KTAE.FW.A.0005.130203T1800Z-130204T0000Z/
SOUTH WALTON-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL TAYLOR-COASTAL DIXIE-
252 PM EST SAT FEB 2 2013 /152 PM CST SAT FEB 2 2013/

...FIRE WEATHER WATCH IS CANCELLED FOR SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH. 

$$

FLZ010-012-017-027-030100-
/O.UPG.KTAE.FW.A.0005.130203T1800Z-130204T0000Z/
/O.NEW.KTAE.FW.W.0007.130203T1800Z-130204T0000Z/
/O.CON.KTAE.FW.W.0006.000000T0000Z-130203T0000Z/
WASHINGTON-INLAND BAY-LEON-INLAND WAKULLA-
252 PM EST SAT FEB 2 2013 /152 PM CST SAT FEB 2 2013/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING... 

...RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EST /NOON
CST/ TO 7 PM EST /6 PM CST/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EST /NOON CST/ TO 7 PM EST
/6 PM CST/ SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* WIND: SOUTHWEST AROUND 5 MPH THIS AFTERNOON. NORTHWEST 5 TO 10
  MPH ON SUNDAY.

* HUMIDITY: MINIMUM VALUES 18 TO 24 PERCENT THIS AFTERNOON. MINIMUM
  VALUES AROUND 24 PERCENT ON SUNDAY.

* ERC VALUES: 38 TO 40 BOTH THIS AFTERNOON AND SUNDAY.

* DISPERSION: 80 TO 95 ON SUNDAY. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ007>009-011-013>016-018-019-026-028-029-034-030100-
/O.UPG.KTAE.FW.A.0005.130203T1800Z-130204T0000Z/
/O.NEW.KTAE.FW.W.0007.130203T1800Z-130204T0000Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-JACKSON-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-
252 PM EST SAT FEB 2 2013 /152 PM CST SAT FEB 2 2013/

...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ TO 7 PM
EST /6 PM CST/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EST /NOON CST/ TO 7 PM EST
/6 PM CST/ SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* WIND... NORTHWEST 5 TO 10 MPH ON SUNDAY.

* HUMIDITY...MINIMUM VALUES 25 TO 31 PERCENT ON SUNDAY.

* DISPERSION...80 TO 102 ON SUNDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

ALZ065>069-022300-
/O.CON.KTAE.FW.W.0006.000000T0000Z-130202T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
152 PM CST SAT FEB 2 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

* WIND: SOUTHWEST AROUND 5 MPH THIS AFTERNOON. 

* HUMIDITY: MINIMUM VALUES 20 TO 24 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

BARRY
3 follow-up statements
977 
WWUS82 KTAE 030034
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
734 PM EST SAT FEB 2 2013

...A RED FLAG WARNING REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR ALL OF THE FLORIDA BIG BEND AND
PANHANDLE...EXCEPT THE COASTAL STRIP DUE TO CRITICALLY LOW
RELATIVE HUMIDITY ALONG WITH DISPERSIONS OF 75 OR GREATER.

FLZ007>019-026>029-034-031200-
/O.CON.KTAE.FW.W.0007.130203T1800Z-130204T0000Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-
734 PM EST SAT FEB 2 2013 /634 PM CST SAT FEB 2 2013/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EST /NOON CST/ TO
7 PM EST /6 PM CST/ SUNDAY...

* WIND... NORTHWEST 7 TO 12 MPH.

* HUMIDITY...MINIMUM VALUES 24 TO 31 PERCENT.

* DISPERSION...80 TO 102.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

DVD
495 
WWUS82 KTAE 030717
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
217 AM EST SUN FEB 3 2013

...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EST /NOON CST/ 
THIS AFTERNOON TO 7 PM EST /6 PM CST/ THIS EVENING FOR ALL OF 
THE FLORIDA PANHANDLE AND BIG BEND DUE TO RELATIVE HUMIDITY LESS 
THAN 35 PERCENT...DISPERSIONS GREATER THAN 75...AND ERCS OF 20 
OR GREATER...

...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM MONDAY AFTERNOON 
THROUGH MONDAY EVENING FOR LEON AND WAKULLA COUNTIES IN THE 
FLORIDA BIG BEND DUE TO POTENTIAL LONG DURATIONS OF RELATIVE 
HUMIDITY LESS THAN 35 PERCENT AND ERCS OF 35 OR GREATER...


FLZ127-040000-
/O.NEW.KTAE.FW.A.0006.130204T1700Z-130205T0000Z/
/O.EXA.KTAE.FW.W.0007.130203T1800Z-130204T0000Z/
COASTAL WAKULLA-
217 AM EST SUN FEB 3 2013

...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON
TO 7 PM EST THIS EVENING... 

...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST
THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING. 

* WIND...NORTHWEST 8 TO 12 MPH TODAY AND SOUTH AROUND 5 MPH ON
  MONDAY.

* HUMIDITY...MINIMUM VALUES 24 TO 29 PERCENT TODAY AND 30 TO 33
  PERCENT ON MONDAY.

* DISPERSION...90 TO 110 TODAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ108-112-114-115-118-128-134-040000-
/O.EXA.KTAE.FW.W.0007.130203T1800Z-130204T0000Z/
SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-
COASTAL JEFFERSON-COASTAL TAYLOR-COASTAL DIXIE-
217 AM EST SUN FEB 3 2013 /117 AM CST SUN FEB 3 2013/

...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EST /NOON CST/
THIS AFTERNOON TO 7 PM EST /6 PM CST/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EST /NOON CST/ THIS
AFTERNOON TO 7 PM EST /6 PM CST/ THIS EVENING. 

* WIND...NORTHWEST 8 TO 12 MPH.

* HUMIDITY...MINIMUM VALUES 24 TO 31 PERCENT.

* DISPERSION...80 TO 100.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ017-027-040000-
/O.NEW.KTAE.FW.A.0006.130204T1700Z-130205T0000Z/
/O.CON.KTAE.FW.W.0007.130203T1800Z-130204T0000Z/
LEON-INLAND WAKULLA-
217 AM EST SUN FEB 3 2013

...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 7 PM EST THIS EVENING... 

...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING. 

* WIND...NORTHWEST 8 TO 12 MPH TODAY AND LIGHT SOUTH WINDS ON
  MONDAY.

* HUMIDITY...MINIMUM VALUES 22 TO 25 PERCENT TODAY AND 28 TO 32
  PERCENT ON MONDAY.

* DISPERSION...105 TO 120 TODAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ007>016-018-019-026-028-029-034-040000-
/O.CON.KTAE.FW.W.0007.130203T1800Z-130204T0000Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-
217 AM EST SUN FEB 3 2013 /117 AM CST SUN FEB 3 2013/

...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EST /NOON CST/
THIS AFTERNOON TO 7 PM EST /6 PM CST/ THIS EVENING...

* WIND...NORTHWEST 8 TO 12 MPH.

* HUMIDITY...MINIMUM VALUES 22 TO 26 PERCENT.

* DISPERSION...90 TO 120.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

17-GOULD
899 
WWUS82 KTAE 032000
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
300 PM EST SUN FEB 3 2013

...A RED FLAG WARNING CONTINUES IN EFFECT UNTIL 7 PM EST /6 PM CST/ 
THIS EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO 
RELATIVE HUMIDITY LESS THAN 35 PERCENT...DISPERSIONS GREATER THAN 
75...AND ERCS OF 20 OR GREATER...

...A RED FLAG WARNING IS NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH 
MONDAY EVENING FOR LEON AND WAKULLA COUNTIES IN THE FLORIDA BIG BEND 
DUE TO POTENTIAL LONG DURATIONS OF RELATIVE HUMIDITY LESS THAN 35 
PERCENT AND ERCS OF 35 OR GREATER...

.WE WILL SEE LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY
ACROSS ALL OF OUR NORTH FLORIDA ZONES ON MONDAY. HOWEVER...ERCS
ARE ONLY FORECAST TO BE AT OR ABOVE 35 FOR LEON AND WAKULLA
COUNTIES. THEREFORE...WE ARE UPGRADING THE FIRE WEATHER WATCH THAT
WAS IN PLACE FOR THOSE TWO COUNTIES TO A RED FLAG WARNING. AFTER
MONDAY...NO FIRE WEATHER CONCERNS AS LOW LEVEL MOISTURE INCREASES
ALONG WITH RAIN CHANCES FOR MOST REMAINING DAYS THIS COMING WEEK.

FLZ017-027-127-041200-
/O.UPG.KTAE.FW.A.0006.130204T1700Z-130205T0000Z/
/O.NEW.KTAE.FW.W.0008.130204T1800Z-130205T0000Z/
/O.CON.KTAE.FW.W.0007.000000T0000Z-130204T0000Z/
LEON-INLAND WAKULLA-COASTAL WAKULLA-
300 PM EST SUN FEB 3 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

...RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM TO 7 PM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EST MONDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WIND...NORTHWEST 8 TO 12 MPH TODAY AND LIGHT SOUTH WINDS ON 
  MONDAY. 

* HUMIDITY...MINIMUM VALUES 22 TO 25 PERCENT TODAY AND 26 TO 32
  PERCENT ON MONDAY.

* DISPERSION...105 TO 120 TODAY.

* ERC...37 ON MONDAY. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ007>016-018-019-026-028-029-034-108-112-114-115-118-128-134-
040000-
/O.CON.KTAE.FW.W.0007.000000T0000Z-130204T0000Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL TAYLOR-COASTAL DIXIE-
300 PM EST SUN FEB 3 2013 /200 PM CST SUN FEB 3 2013/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING...

* WIND...NORTHWEST 8 TO 12 MPH.

* HUMIDITY...MINIMUM VALUES 24 TO 31 PERCENT.

* DISPERSION...80 TO 100.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

BARRY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Feb 2, 1:36 PM CST, 16 minutes earlier.

Area forecast discussion, Feb 2, 1:36 PM CST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
236 PM EST Sat Feb 2 2013

.NEAR TERM [Through Tonight]...
A clipper system currently moving into the southeastern states will
bring a few clouds along with winds shifting to the northwest
overnight. It will not be as cold with lows generally around 40 for
our western zones and mid 30s east of the river. A few locations
such as Tallahassee, Perry and Cross City may briefly drop to the
freezing mark around daybreak.

&&

.SHORT TERM [Sunday Through Monday Night]...
Another shortwave is expected to dive into the base of the mean
eastern trough on Sunday. However, with no appreciable change in
the low-level airmass, high temperatures should moderate a few
degrees from Today. One final shortwave on Sunday night will usher
in a slightly cooler airmass for Monday, with temperatures
returning to near todays levels. Minimal moisture is expected with
both of these systems with no precipitation expected.

By Monday night, another shortwave will be moving into the eastern
conus. This system is expected to be a bit more robust (moisture-
wise), with several hours of return flow expected late Monday and
Monday night, as low pressure develops over the western Gulf.
Isentropic lift ahead of the low may be strong enough by early
Tuesday morning to generate showers west of the Apalachicola
River.

&&

.LONG TERM [Tuesday through Saturday]...
The upper pattern is forecast to become increasingly zonal and
progressive through the end of the week. This will allow several
fast-moving systems to impact the region. The first system will
produce a period of showers during the day on Tuesday as weak low
pressure moves along the northern Gulf Coast.

Another system will impact the region beginning on Thursday, with
showers possibly lingering into the weekend. While none of these
systems looks particulary strong, the weather will likely be
unsettled for the latter half of the week.

With the flat upper pattern, and lack of cold air with these
systems, temperatures are expected to be above normal throughout
the extended period.

&&

.AVIATION [through 18Z Sunday]...
VFR conditions throughout the forecast period with only a
scattering of mid level clouds overnight. Winds will shift to the
northwest in the wake of a dry front/trough and remain there
through Sunday.

&&

.MARINE...
A weak upper system will cross the area tonight, leading to a
modest increase in offshore winds late tonight. After weakening
during the day on Sunday, a similar offshore surge is expected
late Sunday night. Onshore flow will develop late Monday night
into Tuesday as a weak area of low pressure crosses the waters.
This will be followed by offshore flow on Wednesday.

&&

.FIRE WEATHER...
Red Flag conditions are ongoing across the southeast corner of
Alabama and portions of north Florida this Saturday afternoon.
For Sunday, we have upgraded the Fire Weather Watch to a Red Flag
Warning for all of the Florida Panhandle and Big Bend except for the
coastal strip Sunday due to long durations of low relative humidity
and forecast dispersions at or above 75.

&&

.HYDROLOGY...
Rainfall during the upcoming week is expected to remain relatively
light and have minimal impact on areas rivers and streams.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   34  67  35  65  43 /  0   0   0  10  10
Panama City   46  67  43  63  52 /  0   0   0  10  30
Dothan        40  65  37  62  48 /  0   0   0  10  30
Albany        34  64  34  62  44 /  0   0   0  10  20
Valdosta      35  65  34  63  41 /  0   0   0  10  10
Cross City    32  68  34  66  39 /  0   0   0  10  10
Apalachicola  41  66  41  62  51 /  0   0   0  10  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH from Sunday afternoon through Sunday
     evening for Calhoun-Central Walton-Coastal Bay-Coastal
     Dixie-Coastal Franklin-Coastal Gulf-Coastal Jefferson-
     Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-
     Inland Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-
     Inland Taylor-Inland Wakulla-Inland Walton-Jackson-
     Lafayette-Leon-Liberty-Madison-South Walton-Washington.
     RED FLAG WARNING until 7 PM EST /6 PM CST/ this evening for
     Coastal Bay-Coastal Wakulla-Inland Bay-Inland Wakulla-
     Leon-Washington.
GA...None.
AL...RED FLAG WARNING until 5 PM CST this afternoon for Coffee-Dale-
     Geneva-Henry-Houston.
GM...None.

&&

NEAR TERM...Barry
SHORT TERM...Camp
LONG TERM...Camp
AVIATION...Barry
MARINE...Barry/Camp
FIRE WEATHER...Barry/Camp
HYDROLOGY...
Hazardous weather outlook, Feb 2, 4:01 AM CST, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
501 AM EST SAT FEB 2 2013

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-031100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
501 AM EST SAT FEB 2 2013 /401 AM CST SAT FEB 2 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

ASIDE FROM A BRIEF PERIOD OF FREEZING TEMPERATURES THIS
MORNING...NO HAZARDOUS WEATHER IS EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THERE IS THE POTENTIAL FOR A LIGHT FREEZE SUNDAY NIGHT INTO MONDAY
ACROSS MUCH OF THE REGION BEFORE TEMPERATURES MODERATE ON MONDAY.
AFTER MONDAY...THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 6:10 PM CSTRed Flag WarningTAEBay, Leon, Wakulla, Washington24 hr
Feb 2, 1:18 AM CSTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more13 hr

Nearby

Red Flag Warnings in Florida, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.